Alert archive / New Jersey / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

April 20, 20194 counties in New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 20, 2019, 12:32 AM EDT for 4 counties in New Jersey. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2019, 12:32 AM EDT (04:32 UTC)
Expired
Apr 20, 2019, 1:30 AM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly

Counties Atlantic County, NJ, Cape May County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 45 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 12:45 AM EDTMARINE TSTM WIND 401 N Ocean Gate, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 4.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 403 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
115 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
496 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
403 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

012 
WWUS81 KPHI 200432
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1232 AM EDT SAT APR 20 2019

NJZ013-014-019>027-200530-
Coastal Atlantic-Northwestern Burlington-Eastern
Monmouth-Cumberland-Coastal Ocean-Ocean-Western
Monmouth-Atlantic-Atlantic Coastal Cape May-Cape May-Southeastern
Burlington-
1232 AM EDT SAT APR 20 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...SOUTHEASTERN
CUMBERLAND...OCEAN...CAPE MAY...SOUTHEASTERN BURLINGTON AND MONMOUTH
COUNTIES...

At 1230 AM EDT, radar indicated a line of strong thunderstorms off 
shore of the New Jersey shore. Movement was northeast at 60 mph. 
While the strongest storms will remain off shore, strong winds to 45 
mph are being observed well behind this line of thunderstorms. Wind 
gusts to 45 mph will continue to be possible mostly for coastal 
locations along the New Jersey shore through 2 AM.

Locations that may be impacted include... Toms River, Atlantic City, 
Ocean City, Lakewood, Middletown, Jackson, Howell, Marlboro, 
Barnegat, Pleasantville, Tinton Falls, Holmdel, Hammonton, Red Bank, 
Beachwood, Somers Point, Ventnor City, Keansburg, Brigantine and 
Matawan.

LAT...LON 3969 7416 3971 7413 3955 7426 3954 7440
      3956 7441 3941 7440 3949 7431 3943 7433
      3936 7442 3933 7468 3929 7455 3893 7497
      3916 7489 3920 7502 4044 7421 4048 7401
TIME...MOT...LOC 0430Z 223DEG 54KT 4020 7374 3885 7465 

$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 20, 12:32 AM EDT, 0 minutes earlier.

Area forecast discussion, Apr 20, 12:32 AM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1232 AM EDT Sat Apr 20 2019

.SYNOPSIS...
Strong low pressure will continue to lift through the upper
Ohio River Valley overnight. The low will slowly continue moving
northeast through the weekend and will weaken as it does so.
This low along with an upper level disturbance could lead to
lingering unsettled weather through Monday. High pressure will
build in south of the region Tuesday. A cold front will likely
approach by Wednesday with additional unsettled weather possible
during the midweek period.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Bands of showers continue to affect much of the CWA early this
morning as of 12:30 AM, most of the rains are across NJ, extreme
ern PA and south/east Delaware and the adjacent waters. The
showers are moving N/NE and will affect these same areas of the
next several hours. Thunder is very isolated, mostly near the
shore, and this should be the case thru dawn.

We continue to expected some heavy rain overnight with a Flash
Flood Watch remaining in place throughout eastern Pennsylvania,
New Jersey, northeastern Maryland and Delaware.

Temperatures will remain mild overnight with lows mostly in the
60s with a south wind.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...
Lines of showers will move offshore Saturday morning. Surface
low pressure continues to lift to the north and east and moves
into western New York by Saturday evening. However, the deep
closed low at 500 mb will meander over the Ohio Valley throughout
the day. Several strong shortwaves will spin off of the low and
move towards the region in the afternoon.

Will keep slight chance PoPs in the forecast, although showers
will not nearly be as strong as tonight.

Cooler with highs in the 60s to low 70s. Dewpoints drop off
somewhat late in the day.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
The extended starts off unsettled as an upper level cut off low
spins across the eastern US and eventually tracks to the
northeast and into New England late Monday. Meanwhile, at the
surface, low pressure will slowly move through the Mid-Atlantic
and cross our area Sunday night into Monday. High pressure will
nudge its way into the area late Monday before sliding to our
south on Tuesday. Another surface low pressure system will
approach the region around midweek. Beyond midweek, the guidance
diverges and shows varying solutions from high pressure over
the region to having a slow moving boundary as we head into the
end of the week.

Overall, the period looks showery with the exception of
Tuesday, and possibly some areas on Monday. With so much
uncertainty after midweek, confidence is too low to state that
any day will dry. Not much in the way of cold air moving into
the region, although Monday will likely be cooler than most days
of the extended. Depending on how the models resolve the end of
the week, there is still the potential for some cooler air to
arrive. The cooler days look to be close to the climatological
normals for April with the rest of the period remaining above
normal.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Overnight...Mainly MVFR CIGs overnight. SHRA/isolated TSRA will
result in even lower CIGs and IFR VSBYs. Patchy fog develops
late tonight with even more VSBY restrictions. South winds 10 to
15 kt with 20-25 kt gusts, though winds may be stronger at
KMIV/KACY. LLWS also a concern with 40-60 kt winds at or around
2000 ft.

Saturday...IFR/MVFR CIGs persist through the morning, lifting
to VFR in the early afternoon. SHRA/TSRA move offshore in the
morning, and then scattered SHRA possible in the afternoon.
South winds around 15 kt with 20-25 kt gusts.

Outlook...
Saturday night...Mainly VFR expected becoming MVFR late with
IFR possible toward morning. South to southeast winds around 5
to 10 knots.

Sunday...VFR conditions with MVFR or lower in showers. Ceilings
may lower through the day. South to southwest winds around 5 to
10 knots.

Sunday night...MVFR or lower conditions possible with showers.
Light southwest to west winds.

Monday...Mainly VFR conditions expected. Showers are possible
through the day, which may cause conditions to become MVFR or
lower for a period of time. West to northwest winds around 5 to
10 knots becoming light and variable overnight.

Tuesday...Mainly VFR conditions expected. Showers arrive from
northwest to southeast, mainly in the afternoon or later. West
to southwest winds around 5 to 10 knots.

Wednesday...VFR conditions becoming MVFR or lower in showers.
West to northwest winds around 5 to 10 knots.

&&

.MARINE...
Small Craft Advisories up on all waters tonight, and then SCA
remains in effect for all of Saturday and Saturday night for the
ocean waters and up until 2 pm for DE Bay.

Showers and thunderstorms will affect the waters tonight, with
heavy rain and locally strong winds.

Outlook...
Saturday night through Monday...Small Craft advisory conditions
will continue on the ocean waters as seas remain elevated. Seas
will start to subside late Monday. Southerly winds on Sunday
will turn to the west then northwest on Monday. Gusts are
expected to remain below 25 knots. Sub-advisory conditions are
expected on the Delaware Bay.

Tuesday...Southwest winds around 10 to 15 knots with gusts
around 20 knots. Seas 2 to 4 feet.

Wednesday...Northwest winds around 10 knots. Seas 2 to 4 feet.

&&

.HYDROLOGY...
A Flash Flood Watch remains in effect for all of southeast PA,
all of NJ, the eastern shores of MD, and DE.

Areas of 1-2 inches of rain with local amounts up to 3 inches
are expected. Hourly rainfall rates potentially nearing 2 inches
tonight will result in the locally higher amounts, and where
this occurs is where the flash flooding potential is the
greatest.

River/Stream/Creek rises will begin tonight and persist through
the weekend. Mainstems will not crest until at least Sunday.
Smaller creeks and streams will crest on Saturday. Poor drainage
and low-lying flooding will quickly occur during times of
enhanced rainfall rates.

Keep in mind that the hydrologic forecasts are based on
predicted rainfall. Actual response will be different if the
rainfall increases/decreases across a specific basin. Keep in
touch with future forecasts into the weekend.

&&

.TIDES/COASTAL FLOODING...
Latest models and ensemble guidance indicate potential for
mostly spotty minor flooding tonight on the New Jersey coast and
on the tidal Delaware River. However, with prevailing southerly
flow, concern is that models are underforecasting tidal levels
along the tidal Delaware River in particular. This has certainly
been the case so far, with high tides running about 0.5-1.5
feet above most model projections at Philadelphia and
Burlington. As a result, will be issuing another coastal flood
advisory for tonight's high tide on the tidal Delaware River.
Confidence is too low for advisory-level flooding elsewhere in
coastal New Jersey and Delaware at this point.

Concern remains for some minor flooding on the eastern shores
of Chesapeake Bay as well for Saturday morning's high tide. Will
continue to monitor this potential closely, though current
model simulations would suggest conditions will be shy of
advisory criteria.

Finally, have seen some minor flooding on the northern shores
of Barnegat Bay and associated back bays today. With prevailing
southerly flow continuing, expecting more of this through
Saturday. Should current observations and model trends continue,
will likely need to issue a coastal flood statement for these
areas later this evening through Saturday morning, as the
flooding may worsen with time until surface winds change
directions sufficiently.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 10 AM EDT this morning for PAZ054-055-
     060>062-070-071-101>106.
     Coastal Flood Advisory until 4 AM EDT early this morning for
     PAZ070-071-106.
NJ...Flash Flood Watch through this afternoon for NJZ001-008-010-
     012>015-020-026.
     Flash Flood Watch until 10 AM EDT this morning for NJZ007-009-
     016>019-021>025-027.
     Coastal Flood Advisory until 4 AM EDT early this morning for
     NJZ015-017>019.
DE...Flash Flood Watch until 10 AM EDT this morning for DEZ001>004.
MD...Flash Flood Watch until 10 AM EDT this morning for MDZ008-012-
     015-019-020.
MARINE...Small Craft Advisory until 6 AM EDT Sunday for ANZ450>455.
     Small Craft Advisory until 2 PM EDT this afternoon for ANZ430-
     431.

&&

Synopsis...O'Brien
Near Term...Iovino/PO
Short Term...MPS
Long Term...Meola
Aviation...Meola/MPS
Marine...Meola/MPS
Hydrology...
Tides/Coastal Flooding...
Hazardous weather outlook, Apr 19, 9:48 PM EDT, 2 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
948 PM EDT Fri Apr 19 2019

NJZ007-009-PAZ054-055-060>062-101>105-210200-
Warren-Hunterdon-Carbon-Monroe-Berks-Lehigh-Northampton-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-
948 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-008-010-210200-
Sussex-Morris-Somerset-
948 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT FROM 2 AM EDT SATURDAY THROUGH
SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for northern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ017>019-PAZ070-071-106-210200-
Gloucester-Camden-Northwestern Burlington-Delaware-Philadelphia-
Lower Bucks-
948 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY...

This Hazardous Weather Outlook is for southern New Jersey and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ015-210200-
Mercer-
948 PM EDT Fri Apr 19 2019

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT SATURDAY...
...FLASH FLOOD WATCH IN EFFECT FROM 2 AM EDT SATURDAY THROUGH
SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for central New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>004-NJZ016-021>025-027-210200-
New Castle-Kent-Inland Sussex-Delaware Beaches-Salem-Cumberland-
Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic-
Southeastern Burlington-
948 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ012>014-020-026-210200-
Middlesex-Western Monmouth-Eastern Monmouth-Ocean-Coastal Ocean-
948 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT FROM 2 AM EDT SATURDAY THROUGH
SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

MDZ008-012-015-019-020-210200-
Cecil-Kent MD-Queen Annes-Talbot-Caroline-
948 PM EDT Fri Apr 19 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Minor tidal flooding is possible with the Saturday morning high
tide.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-210200-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
948 PM EDT Fri Apr 19 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Apr 19, 11:28 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1128 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     MARINE TSTM WIND 1 N SEA ISLE CITY       39.17N 74.69W
04/19/2019  M41 MPH          ANZ453             NJ   MESONET

&&
Special weather statement, Apr 19, 11:33 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1133 PM EDT FRI APR 19 2019

NJZ021>027-200400-
Coastal Atlantic-Cumberland-Coastal Ocean-Atlantic-Atlantic Coastal
Cape May-Cape May-Southeastern Burlington-
1133 PM EDT FRI APR 19 2019

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...SOUTHEASTERN
CUMBERLAND...CAPE MAY AND SOUTHEASTERN BURLINGTON COUNTIES...

At 1131 PM EDT, a line of strong thunderstorms were located off
shore, 12 miles south of Atlantic City, moving northeast at 60 mph.
Though the storms will continue to move further offshore, the
strongest winds are being observed well behind the storm, with wind
gusts up to 40 mph possible through midnight across the advisory
area.

Locations the may be impacted include... Vineland, Atlantic City,
Millville, Ocean City, Cape May, Cumberland, Pleasantville,
Hammonton, Somers Point, Brigantine, Northfield, Absecon, Egg Harbor
City, North Wildwood, Laurel Lake, Wildwood Crest, Weymouth,
Woodbine, Sea Isle City and Estell Manor.

LAT...LON 3942 7434 3933 7468 3929 7455 3912 7471
      3899 7479 3893 7496 3916 7489 3922 7510
      3919 7515 3969 7470 3956 7441 3941 7440
      3952 7435 3953 7435 3952 7431 3949 7433
      3951 7429
TIME...MOT...LOC 0331Z 236DEG 54KT 3918 7438

SFJ
Local storm report, Apr 19, 11:35 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1135 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     MARINE TSTM WIND LEWES                   38.78N 75.13W
04/19/2019  M39 MPH          SUSSEX             DE   MESONET

&&
Local storm report, Apr 19, 11:36 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1136 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     MARINE TSTM WIND CAPE MAY POINT          38.94N 74.97W
04/19/2019  M41 MPH          CAPE MAY           NJ   MESONET

&&
Special weather statement, Apr 19, 11:57 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1157 PM EDT FRI APR 19 2019

NJZ020>027-200430-
Coastal Atlantic-Cumberland-Coastal Ocean-Ocean-Atlantic-Atlantic
Coastal Cape May-Cape May-Southeastern Burlington-
1157 PM EDT FRI APR 19 2019

...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC...SOUTHEASTERN
CUMBERLAND...OCEAN...CAPE MAY AND SOUTHEASTERN BURLINGTON COUNTIES...

At 1156 PM EDT, a line of strong thunderstorms were off shore, near
Surf City, moving northeast at 60 mph. Though the storms will
continue to move further offshore, the strongest winds are being
observed well behind the storm, with wind gusts up to 40 mph
possible through 1 AM across the advisory area.

Locations that may be impacted include... Toms River, Vineland,
Atlantic City, Ocean City, Cumberland, Lakewood, Jackson, Barnegat,
Pleasantville, Hammonton, Beachwood, Somers Point, Ventnor City,
Northfield, Absecon, Margate City, Point Pleasant Beach, Egg Harbor
City, North Wildwood and Tuckerton.

LAT...LON 3979 7410 4001 7409 3999 7414 3999 7411
      3968 7415 3970 7418 3949 7441 3940 7441
      3946 7445 3945 7446 3934 7445 3933 7468
      3929 7455 3899 7479 3893 7497 3916 7489
      3921 7508 4015 7434 4009 7404
TIME...MOT...LOC 0356Z 233DEG 33KT 3961 7414

SFJ
Special weather statement, Apr 20, 12:32 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1232 AM EDT SAT APR 20 2019

NJZ013-014-019>027-200530-
Coastal Atlantic-Northwestern Burlington-Eastern
Monmouth-Cumberland-Coastal Ocean-Ocean-Western
Monmouth-Atlantic-Atlantic Coastal Cape May-Cape May-Southeastern
Burlington-
1232 AM EDT SAT APR 20 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...SOUTHEASTERN
CUMBERLAND...OCEAN...CAPE MAY...SOUTHEASTERN BURLINGTON AND MONMOUTH
COUNTIES...

At 1230 AM EDT, radar indicated a line of strong thunderstorms off
shore of the New Jersey shore. Movement was northeast at 60 mph.
While the strongest storms will remain off shore, strong winds to 45
mph are being observed well behind this line of thunderstorms. Wind
gusts to 45 mph will continue to be possible mostly for coastal
locations along the New Jersey shore through 2 AM.

Locations that may be impacted include... Toms River, Atlantic City,
Ocean City, Lakewood, Middletown, Jackson, Howell, Marlboro,
Barnegat, Pleasantville, Tinton Falls, Holmdel, Hammonton, Red Bank,
Beachwood, Somers Point, Ventnor City, Keansburg, Brigantine and
Matawan.

LAT...LON 3969 7416 3971 7413 3955 7426 3954 7440
      3956 7441 3941 7440 3949 7431 3943 7433
      3936 7442 3933 7468 3929 7455 3893 7497
      3916 7489 3920 7502 4044 7421 4048 7401
TIME...MOT...LOC 0430Z 223DEG 54KT 4020 7374 3885 7465

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:11 PM EDTSpecial Marine WarningPHI64 min
Apr 19, 10:44 PM EDTSpecial Weather StatementPHICape May31 min
Apr 19, 11:09 PM EDTSpecial Marine WarningPHI51 min
Apr 19, 11:12 PM EDTCoastal Flood StatementPHIOcean43 hr
Apr 19, 11:24 PM EDTSpecial Marine WarningPHI51 min
Apr 19, 11:33 PM EDTSpecial Weather StatementPHIAtlantic, Cape May27 min
Apr 19, 11:57 PM EDTSpecial Weather StatementPHIAtlantic, Cape May, Ocean33 min
Apr 19, 11:59 PM EDTSpecial Marine WarningPHI61 min
Apr 20, 12:34 AM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland2 hr
Apr 20, 12:36 AM EDTSpecial Marine WarningPHI54 min
Apr 20, 12:56 AM EDTSpecial Marine WarningPHI64 min
Apr 20, 1:27 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Middlesex, Monmouth, Ocean74 min
Apr 20, 4:22 AM EDTSpecial Marine WarningPHI53 min
Apr 20, 5:26 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer, Monmouth, Salem4 hr
Apr 20, 6:30 AM EDTAreal Flood AdvisoryPHIAtlantic, Cape May4 hr
Apr 20, 8:56 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Monmouth, Ocean4 hr
Apr 20, 4:01 PM EDTCoastal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer13 hr
Apr 20, 10:38 AM EDTAreal Flood WarningPHIMontgomery6 hr
Apr 20, 10:54 AM EDTRiver Flood WarningPHIChester5 hr
Apr 19, 9:38 PM EDTSevere Thunderstorm WarningPHIKent, Sussex37 min
Apr 19, 9:53 PM EDTSpecial Weather StatementPHISussex37 min
Apr 19, 10:13 PM EDTSpecial Weather StatementPHIKent32 min
Apr 19, 11:04 PM EDTSpecial Weather StatementPHISussex26 min
Apr 19, 11:35 PM EDTAreal Flood AdvisoryPHISussex2 hr
Apr 20, 1:16 AM EDTSpecial Weather StatementPHIKent, New Castle29 min
Apr 20, 4:17 AM EDTSpecial Weather StatementPHIKent, Sussex28 min
Apr 20, 6:28 AM EDTAreal Flood AdvisoryPHIKent, Sussex4 hr
Apr 20, 4:30 AM EDTSpecial Weather StatementPHICaroline, Kent, Queen Anne's, Talbot30 min
Apr 20, 5:46 AM EDTAreal Flood AdvisoryPHICecil, Kent, Queen Anne's, Talbot4 hr

Nearby

Special Weather Statements in New Jersey, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.